Alert archive / New York / Small Craft Advisories in 2021
Small Craft Advisory 14, NWS New York, NY
NWS New York, NY issued this small craft advisory at Feb 3, 2021, 3:30 AM EST. It took effect at Feb 3, 2021, 6:00 PM EST. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Feb 3, 2021, 3:30 AM EST (08:30 UTC)
- In effect from
- Feb 3, 2021, 6:00 PM EST
- Expired
- Feb 4, 2021, 9:43 AM EST
- In force
- 16 hr
- Issued by
- NWS New York, NY
The text
As transmitted.
756 WHUS71 KOKX 030830 MWWOKX URGENT - MARINE WEATHER MESSAGE National Weather Service Upton NY 330 AM EST Wed Feb 3 2021 ANZ330-335-340-345-032115- /O.NEW.KOKX.SC.Y.0014.210203T2300Z-210204T1500Z/ Long Island Sound East of New Haven CT/Port Jefferson NY- Long Island Sound West of New Haven CT/Port Jefferson NY- Peconic and Gardiners Bays- South Shore Bays from Jones Inlet through Shinnecock Bay- 330 AM EST Wed Feb 3 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 10 AM EST THURSDAY... * WHAT...Northwest winds 10 to 15 kt with gusts up to 25 kt and seas 1 to 3 feet expected. * WHERE...Long Island Sound, and The south shore and eastern bays of Long Island. * WHEN...From 6 PM this evening to 10 AM EST Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ338-032115- /O.EXB.KOKX.SC.Y.0013.210203T2300Z-210204T1500Z/ New York Harbor- 330 AM EST Wed Feb 3 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 10 AM EST THURSDAY... * WHAT...Northwest winds 10 to 15 kt with gusts up to 25 kt and waves 1 to 3 feet expected. * WHERE...New York Harbor. * WHEN...From 6 PM this evening to 10 AM EST Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ350-353-355-032115- /O.EXT.KOKX.SC.Y.0013.000000T0000Z-210204T1800Z/ Moriches Inlet NY to Montauk Point NY out 20 nm- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 330 AM EST Wed Feb 3 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM EST THURSDAY... * WHAT...Northwest winds 15 to 20 kt with gusts up to 25 kt and seas 5 to 8 feet. * WHERE...The ocean waters south of Long Island out 20 nm. * WHEN...Until 1 PM EST Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more details, see the Coastal Waters Forecast from National Weather Service New York NY, or visit https://www.weather.gov/okx/marine
3 follow-up statements
001 WHUS71 KOKX 032019 MWWOKX URGENT - MARINE WEATHER MESSAGE National Weather Service Upton NY 319 PM EST Wed Feb 3 2021 ANZ338-041000- /O.CON.KOKX.SC.Y.0013.210203T2300Z-210204T1500Z/ New York Harbor- 319 PM EST Wed Feb 3 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THURSDAY... * WHAT...Northwest winds 10 to 15 kt with gusts up to 25 kt. * WHERE...New York Harbor. * WHEN...Until 10 AM EST Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ330-335-340-345-041000- /O.CON.KOKX.SC.Y.0014.210203T2300Z-210204T1500Z/ Long Island Sound East of New Haven CT/Port Jefferson NY- Long Island Sound West of New Haven CT/Port Jefferson NY- Peconic and Gardiners Bays- South Shore Bays from Jones Inlet through Shinnecock Bay- 319 PM EST Wed Feb 3 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THURSDAY... * WHAT...Northwest winds 10 to 15 kt with gusts up to 25 kt. * WHERE...Long Island Sound, and The south shore and eastern bays of Long Island. * WHEN...Until 10 AM EST Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ350-353-355-041000- /O.CON.KOKX.SC.Y.0013.000000T0000Z-210204T1800Z/ Moriches Inlet NY to Montauk Point NY out 20 nm- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 319 PM EST Wed Feb 3 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THURSDAY... * WHAT...Northwest winds 15 to 20 kt with gusts up to 25 kt and seas 4 to 7 feet. * WHERE...The ocean waters south of Long Island out 20 nm. * WHEN...Until 1 PM EST Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more details, see the Coastal Waters Forecast from National Weather Service New York NY, or visit https://www.weather.gov/okx/marine
604 WHUS71 KOKX 040844 MWWOKX URGENT - MARINE WEATHER MESSAGE National Weather Service Upton NY 344 AM EST Thu Feb 4 2021 ANZ350-353-041500- /O.EXT.KOKX.SC.Y.0013.000000T0000Z-210204T2300Z/ Moriches Inlet NY to Montauk Point NY out 20 nm- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- 344 AM EST Thu Feb 4 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EST THIS EVENING... * WHAT...Northwest winds 15 to 20 kt with gusts up to 25 kt and seas 3 to 6 feet. * WHERE...Fire Island Inlet to Montauk Point NY out 20 nm. * WHEN...Until 6 PM EST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ338-041500- /O.CON.KOKX.SC.Y.0013.000000T0000Z-210204T1500Z/ New York Harbor- 344 AM EST Thu Feb 4 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... * WHAT...Northwest winds 10 to 15 kt with gusts up to 25 kt and waves 1 to 3 feet. * WHERE...New York Harbor. * WHEN...Until 10 AM EST this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ330-335-340-345-041500- /O.CON.KOKX.SC.Y.0014.000000T0000Z-210204T1500Z/ Long Island Sound East of New Haven CT/Port Jefferson NY- Long Island Sound West of New Haven CT/Port Jefferson NY- Peconic and Gardiners Bays- South Shore Bays from Jones Inlet through Shinnecock Bay- 344 AM EST Thu Feb 4 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... * WHAT...Northwest winds 10 to 15 kt with gusts up to 25 kt and waves 1 to 3 feet. * WHERE...Long Island Sound, and The south shore and eastern bays of Long Island. * WHEN...Until 10 AM EST this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ355-041500- /O.CON.KOKX.SC.Y.0013.000000T0000Z-210204T1800Z/ Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 344 AM EST Thu Feb 4 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... * WHAT...Northwest winds 15 to 20 kt with gusts up to 25 kt and seas 3 to 6 feet. * WHERE...Sandy Hook NJ to Fire Island Inlet NY out 20 nm. * WHEN...Until 1 PM EST this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more details, see the Coastal Waters Forecast from National Weather Service New York NY, or visit https://www.weather.gov/okx/marine
103 WHUS71 KOKX 041443 MWWOKX URGENT - MARINE WEATHER MESSAGE National Weather Service Upton NY 943 AM EST Thu Feb 4 2021 ANZ338-041545- /O.CAN.KOKX.SC.Y.0013.000000T0000Z-210204T1500Z/ New York Harbor- 943 AM EST Thu Feb 4 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... Winds have fallen below Advisory levels. Therefore, the Advisory has been cancelled. $$ ANZ330-335-340-345-041545- /O.CAN.KOKX.SC.Y.0014.000000T0000Z-210204T1500Z/ Long Island Sound East of New Haven CT/Port Jefferson NY- Long Island Sound West of New Haven CT/Port Jefferson NY- Peconic and Gardiners Bays- South Shore Bays from Jones Inlet through Shinnecock Bay- 943 AM EST Thu Feb 4 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... Winds have fallen below Advisory levels. Therefore, the Advisory has been cancelled. $$ ANZ355-041800- /O.CON.KOKX.SC.Y.0013.000000T0000Z-210204T1800Z/ Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 943 AM EST Thu Feb 4 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... * WHAT...Northwest winds 15 to 20 kt with gusts up to 25 kt and seas 3 to 5 feet. * WHERE...Sandy Hook NJ to Fire Island Inlet NY out 20 nm. * WHEN...Until 1 PM EST this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ350-353-042300- /O.CON.KOKX.SC.Y.0013.000000T0000Z-210204T2300Z/ Moriches Inlet NY to Montauk Point NY out 20 nm- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- 943 AM EST Thu Feb 4 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... * WHAT...Northwest winds 15 to 20 kt with gusts up to 25 kt and seas 4 to 6 feet. * WHERE...Fire Island Inlet to Montauk Point NY out 20 nm. * WHEN...Until 6 PM EST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more details, see the Coastal Waters Forecast from National Weather Service New York NY, or visit https://www.weather.gov/okx/marine
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this small craft advisory went out at Feb 3, 1:28 AM EST, 2 hours 2 minutes earlier.
Area forecast discussion, Feb 3, 1:28 AM EST, 2 hours 2 minutes before
Area Forecast Discussion
National Weather Service New York NY
128 AM EST Wed Feb 3 2021
.SYNOPSIS...
Low pressure along the northeast overnight slowly tracks north
through Wednesday night. High pressure ridge moves across
Thursday into early Friday. A warm front moves across Friday,
followed by a cold front Friday night. Weak high pressure moves
in for Saturday and offshore on Sunday. Potentially strong low
pressure will be passing by offshore in the Atlantic Sunday into
early Monday with possible impacts to the region. High pressure
returns thereafter for early next week.
&&
.NEAR TERM /UNTIL 6 AM THIS MORNING/...
Minor adjustments were made to POPs for scattered snow showers
which should gradually decrease in coverage approaching daybreak.
Also some localized adjustments with respect to temperatures and
dewpoints.
SPS refreshed to deal with the combined effects of scattered
snow showers that have occurred and sub freezing temperatures
resulting in slippery conditions into and through the morning
commute.
A closed upper low along the northeast coast moves very slowly
eastward overnight with its center right over the local region.
Meanwhile the surface low drifts slowly northeastward. With
respect to any snow showers overnight, a general coating to 1
inch will be the norm. Any snow showers are expected to
eventually end without much forcing aloft, especially towards
daybreak.
&&
.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM THURSDAY/...
The upper low slowly opens and tracks slowly northward Wednesday
and Wednesday night as the surface low moves into the Canadian
Maritimes. With weak subsidence and slowly rising height
Wednesday and Wednesday night are expected to remain dry.
Temperatures Wednesday will be similar to Tuesday's, maybe a few
degrees higher, as the airmass in place slowly modifies.
&&
.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
A mid level ridge moving in Thursday into Thursday night will be
followed by a deepening longwave trough approaching on Friday.
The local region will then remain in a troughing pattern through
the weekend. The trough gradually flattens with more zonal flow
for the region early next week.
A high pressure ridge builds in from the west Thursday into
Thursday night. The high gives way to an approaching frontal
system on Friday. Its associated warm front will be approaching
Friday morning. Atmospheric column starts to moisten aloft with
warm air advection in the 950mb to 850mb layer Thursday night
into Friday morning. If precipitation occurs early enough,
surface temperatures will be cold enough for some freezing rain
with the warm layer plus with not as much moisture in the -10 to
-30 degree C layer aloft, showing less ice nuclei. Otherwise,
interior will have highest chances of wintry precipitation while
the coast will have mainly rain as higher chances of
precipitation occurs late morning into the afternoon. There will
be some rain and snow chances with the cold front Friday night
as well.
Dry conditions resume Saturday through Saturday night with weak
high pressure moving in. There will be a chance of snow Sunday
through Sunday night with low pressure passing offshore. More on
this below as there are a wide range of model solutions with
this low pressure system and associated precipitation. Dry
conditions return early next week with high pressure returning.
Precipitation chances early Friday into Friday night as well as
Sunday through Sunday night. Both could present more winter
precipitation. Friday into Friday will potentially start as a
wintry mix which will transition to rain and snow mix for the
interior while the coast transitions to plain rain. Sunday into
Sunday night could present another chance of snow with perhaps
some rain mixing in along the coast. The late weekend
precipitation carries much uncertainty with a wide variance of
surface low positions Sunday afternoon through Sunday night with
the ECMWF operational run from 12Z showing the most aggressive
solution with more snow and a stronger offshore low with higher
gusty winds. Meanwhile, GFS and Canadian models as well as
multiple ECMWF ensemble members show a weaker low that is
farther offshore.
Temperatures overall get colder during this long term period,
with highs in the upper 30s to near 40 Thursday, upper 30s to
mid 40s Friday and then more in the 30s for the weekend and just
in the 20s for early next week for most places.
&&
.AVIATION /07Z WEDNESDAY THROUGH SUNDAY/...
High pressure builds in behind a slowly departing storm to the NE.
Mainly VFR today, but some MVFR in -shsn during the pre-dawn hours.
NW-N winds 10-15 kt with gusts 20-25 kt.
...NY Metro (KEWR/KLGA/KJFK/KTEB) TAF Uncertainty...
Amendments possible during the pre-dawn hours due to -shsn.
.OUTLOOK FOR 06Z THURSDAY THROUGH SUNDAY...
.Late night tonight through Thursday...VFR.
.Friday...Rain/snow with possible MVFR/IFR cond. SW-W winds G15-20kt
afternoon/night.
.Saturday...Chance of snow with possible MVFR/IFR cond. SW-W winds
G15-20 kt, mainly KJFK and to the east, mainly daytime.
.Sunday...Chance of snow with possible MVFR/IFR conditions.
Detailed information, including hourly TAF wind component
forecasts, can be found at: http:/www.weather.gov/zny/n90
&&
.MARINE...
SCA remains for the ocean waters through Wednesday night. Once
gusts diminish below SCA levels on the ocean during Wednesday,
seas will remain elevated.
SCA level wind gusts are forecast on the ocean Thursday, Friday
through Saturday night and possibly Sunday through Sunday night
as well depending on how the low pressure offshore trends.
Ocean seas are forecast to be near SCA thresholds Thursday
but below Thursday night and in the SCA range of at least 5 ft
Friday through potentially the whole weekend. Non-ocean waters
will be below SCA thresholds until Sunday night when widespread
SCA gusts of 25 kt are forecast.
&&
.HYDROLOGY...
No hydrologic impacts are anticipated through Thursday.
Rain with the low pressure system expected for Friday into Friday
evening is forecast to produce around a half inch of liquid
equivalent. Too much uncertainty currently exists to determine
precipitation amounts with the late weekend low pressure system. At
this time no hydrologic issues are anticipated.
&&
.TIDES/COASTAL FLOODING...
Another round of widespread, mostly minor, coastal flooding is
expected late tonight for high tide cycles. For Southern Nassau
and their back bays, widespread moderate coastal flooding is
expected. For all other shorelines, minor coastal flooding is
expected but Lindenhurst is expected to reach close to their
moderate coastal flood benchmark.
Tidal departures driving this coastal flooding are around 2 to
3 feet above astronomical. Contributors to the coastal flooding
are a lessening of the NW flow for western shorelines and a
continuation of NNE flow for eastern shorelines. For the bays,
there is also water that is not draining back out.
Looking ahead to Wednesday's high tides, all winds become NW.
This will lead to more pushing water away. Ocean seas are
forecast to lower to 5 to 7 ft as well. Astronomical levels will
be a few tenths of a foot lower than the previous high tide. As
a result, most water levels will fall below minor coastal flood
benchmarks. The one exception would be the South Shore Bays of
Southern Queens and Southern Nassau which will have high tides
between 11AM and 1PM. Those particular locations could have
sites touch or slightly exceed their respective minor coastal
flood benchmarks.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...Coastal Flood Advisory until 5 AM EST early this morning for
CTZ009.
NY...Coastal Flood Advisory until 5 AM EST early this morning for
NYZ071-078-080-177.
Coastal Flood Warning until 3 AM EST early this morning for
NYZ179.
Coastal Flood Advisory until 3 AM EST early this morning for
NYZ074-075-178.
Coastal Flood Advisory until 6 AM EST early this morning for
NYZ079-081.
NJ...None.
MARINE...Small Craft Advisory until 6 AM EST Thursday for ANZ350-353-
355.
&&
SYNOPSIS...JM/MET
NEAR TERM...JE/JM
SHORT TERM...MET
LONG TERM...JM
AVIATION...JC
MARINE...JM/MET
HYDROLOGY...JM/MET
TIDES/COASTAL FLOODING...Hazardous weather outlook, Feb 3, 1:02 AM EST, 2 hours 28 minutes before
Hazardous Weather Outlook National Weather Service New York NY 102 AM EST Wed Feb 3 2021 CTZ005>008-010>012-NJZ002-004-006-103>108-NYZ067>070-072-073-176- 040615- Northern Fairfield-Northern New Haven-Northern Middlesex- Northern New London-Southern New Haven-Southern Middlesex- Southern New London-Western Passaic-Eastern Passaic-Hudson- Western Bergen-Eastern Bergen-Western Essex-Eastern Essex- Western Union-Eastern Union-Orange-Putnam-Rockland- Northern Westchester-New York (Manhattan)-Bronx-Northern Queens- 102 AM EST Wed Feb 3 2021 This Hazardous Weather Outlook is for southern Connecticut, northeast New Jersey and southeast New York. .DAY ONE...Tonight. Refer to the SPS regarding slippery conditions. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Hazardous weather is not expected at this time that would meet NWS warning criteria. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. CTZ009-NYZ071-078-080-177-040615- Southern Fairfield-Southern Westchester-Northwestern Suffolk- Southwestern Suffolk-Northern Nassau- 102 AM EST Wed Feb 3 2021 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 5 AM EST EARLY THIS MORNING... This Hazardous Weather Outlook is for southern Connecticut and southeast New York. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Coastal Flood Advisory. Refer to the SPS regarding slippery conditions. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Hazardous weather is not expected at this time that would meet NWS warning criteria. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. NYZ074-075-178-040615- Richmond (Staten Island)-Kings (Brooklyn)-Southern Queens- 102 AM EST Wed Feb 3 2021 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 3 AM EST EARLY THIS MORNING... This Hazardous Weather Outlook is for southeast New York. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Coastal Flood Advisory. Refer to the SPS regarding slippery conditions. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Hazardous weather is not expected at this time that would meet NWS warning criteria. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. NYZ079-081-040615- Northeastern Suffolk-Southeastern Suffolk- 102 AM EST Wed Feb 3 2021 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 6 AM EST EARLY THIS MORNING... This Hazardous Weather Outlook is for southeast New York. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Coastal Flood Advisory. Refer to the SPS regarding slippery conditions. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Hazardous weather is not expected at this time that would meet NWS warning criteria. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. NYZ179-040615- Southern Nassau- 102 AM EST Wed Feb 3 2021 ...COASTAL FLOOD WARNING IN EFFECT UNTIL 3 AM EST EARLY THIS MORNING... This Hazardous Weather Outlook is for southeast New York. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Coastal Flood Warning. Refer to the SPS regarding slippery conditions. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Hazardous weather is not expected at this time that would meet NWS warning criteria. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. ANZ330-335-338-340-345-350-353-355-040615- Long Island Sound East of New Haven CT/Port Jefferson NY- Long Island Sound West of New Haven CT/Port Jefferson NY- New York Harbor-Peconic and Gardiners Bays- South Shore Bays from Jones Inlet through Shinnecock Bay- Moriches Inlet NY to Montauk Point NY out 20 nm- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 102 AM EST Wed Feb 3 2021 This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time that would meet NWS warning criteria. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria.
In the hours before
Special weather statement, Feb 2, 10:04 PM EST, 5 hours 26 minutes before
Special Weather Statement National Weather Service New York NY 1004 PM EST Tue Feb 2 2021 CTZ005>007-009>011-NYZ078>081-030500- Northern Fairfield-Northern New Haven-Northern Middlesex- Southern Fairfield-Southern New Haven-Southern Middlesex- Northwestern Suffolk-Northeastern Suffolk-Southwestern Suffolk- Southeastern Suffolk- 1004 PM EST Tue Feb 2 2021 Areas of snow showers across parts of the region will continue before midnight. The snow will stick to roadways especially in areas which have temperatures at or below freezing. Some light snow accumulations of up to 1 inch will be possible. Also, temperatures dropping to freezing or below will also be resulting in refreezing of any snowmelt and freezing of any residual moisture. Any untreated surfaces will become icy and slippery. Proceed with extra caution if going outdoors and driving tonight. CTZ008-012-NJZ002-004-006-103>108-NYZ067>075-176>179-030500- Northern New London-Southern New London-Western Passaic- Eastern Passaic-Hudson-Western Bergen-Eastern Bergen- Western Essex-Eastern Essex-Western Union-Eastern Union-Orange- Putnam-Rockland-Northern Westchester-Southern Westchester- New York (Manhattan)-Bronx-Richmond (Staten Island)- Kings (Brooklyn)-Northern Queens-Northern Nassau-Southern Queens- Southern Nassau- 1004 PM EST Tue Feb 2 2021 Temperatures at or below freezing will be resulting in refreezing of any snowmelt and freezing of any residual moisture. Any untreated surfaces will become icy and slippery. Proceed with extra caution if going outdoors and driving tonight.
Special weather statement, Feb 3, 12:52 AM EST, 2 hours 38 minutes before
Special Weather Statement National Weather Service New York NY 1252 AM EST Wed Feb 3 2021 CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-078>081-176>179- 031400- Northern Fairfield-Northern New Haven-Northern Middlesex- Northern New London-Southern Fairfield-Southern New Haven- Southern Middlesex-Southern New London-Western Passaic- Eastern Passaic-Hudson-Western Bergen-Eastern Bergen- Western Essex-Eastern Essex-Western Union-Eastern Union-Orange- Putnam-Rockland-Northern Westchester-Southern Westchester- New York (Manhattan)-Bronx-Richmond (Staten Island)- Kings (Brooklyn)-Northwestern Suffolk-Northeastern Suffolk- Southwestern Suffolk-Southeastern Suffolk-Northern Queens- Northern Nassau-Southern Queens-Southern Nassau- 1252 AM EST Wed Feb 3 2021 With temperatures below freezing and with snow showers that have occurred across the region during the overnight, untreated surfaces are icy and slippery. Proceed with extra caution if going outdoors and driving through the morning commute.
The office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 3, 6:06 AM EST | Coastal Flood Statement | OKX | Nassau, Suffolk | 10 hr |
Nearby
Small Craft Advisories in New York, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.